English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49433/84396 (59%)
造訪人次 : 7463321      線上人數 : 47
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27846

    題名: Rigourous solution for the elasticity of diluted Gaussian spring networks
    作者: Zhou, Zicong;Lai, Pik-yin;Joos, Bela
    貢獻者: 淡江大學物理學系
    日期: 2000-11
    上傳時間: 2013-07-09 15:17:32 (UTC+8)
    出版者: College Park: American Physical Society
    摘要: We present a rigorous solution of the elasticity of the diluted Gaussian spring networks (DGSNs) at zero temperature. We show that the deformation of a diluted DGSN is homogeneous provided that the displacements of the particles on the boundary are homogeneous. It follows that at zero temperature the nonvanishing elastic stiffness coefficients are proportional to the hydrostatic pressure in both two and three dimensions. Follows a rigorous proof of the equivalence of the elasticity of the DGSN and the conductance of the random resistor network at zero temperature.
    關聯: Physical Review E 62(5), pp.7490-7493
    DOI: 10.1103/PhysRevE.62.7490
    顯示於類別:[物理學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋